RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 12, Pages 1587–1596 (Mi de10044)  

Ordinary Differential Equations

On the generation of limit cycles from a separatrix contour in a three-parameter family of dynamical systems on orientable two-dimensional manifolds

A. N. Deryugin, A. Yu. Loskutov

Lomonosov Moscow State University

Full text: PDF file (1704 kB)

English version:
Differential Equations, 1999, 35:12, 1607–1618

Bibliographic databases:
UDC: 517.925.42
Received: 03.11.1997

Citation: A. N. Deryugin, A. Yu. Loskutov, “On the generation of limit cycles from a separatrix contour in a three-parameter family of dynamical systems on orientable two-dimensional manifolds”, Differ. Uravn., 35:12 (1999), 1587–1596; Differ. Equ., 35:12 (1999), 1607–1618

Citation in format AMSBIB
\Bibitem{DerLos99}
\by A.~N.~Deryugin, A.~Yu.~Loskutov
\paper On the generation of limit cycles from a separatrix contour in a three-parameter family of dynamical systems on orientable two-dimensional manifolds
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 12
\pages 1587--1596
\mathnet{http://mi.mathnet.ru/de10044}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1774983}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 12
\pages 1607--1618


Linking options:
  • http://mi.mathnet.ru/eng/de10044
  • http://mi.mathnet.ru/eng/de/v35/i12/p1587

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019